Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 49, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2005, 5:31 PM EDT for Saint Clair County, Michigan. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 14, 2005, 6:09 PM EDT
- In force
- 38 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Saint Clair County, MI
The radar
The Detroit radar (KDTX), 71 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:44 PM EDT | TSTM WND DMG | Ruby, MI | LARGE TREE DOWN IN ROAD REPOPRTED BY GENERAL STORE EMPLOYEE |
| Jun 14, 5:44 PM EDT | TSTM WND DMG | Ruby, MI | LARGE TREE DOWN IN ROAD REPORTED BY GENERAL STORE EMPLOYEE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 142131 SVRDTX MIC147-142215- /O.NEW.KDTX.SV.W.0049.050614T2131Z-050614T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 531 PM EDT TUE JUN 14 2005 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN * UNTIL 615 PM EDT * AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RILEY CENTER...OR ABOUT 21 MILES WEST OF PORT HURON...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... AVOCA AROUND 540 PM EDT RUBY AROUND 545 PM EDT NORTH STREET AND WADHAMS AROUND 550 PM EDT LAKEPORT AND LAKEPORT STATE PARK AROUND 555 PM EDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4306 8287 4289 8288 4288 8247 4317 8250 $$ MANN / RBP
3 follow-up statements
000 WWUS53 KDTX 142144 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 543 PM EDT TUE JUN 14 2005 MIC147-142215- /O.CON.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/ ST. CLAIR MI- 543 PM EDT TUE JUN 14 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR ST. CLAIR COUNTY... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RUBY...OR ABOUT 12 MILES WEST OF PORT HURON...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTH STREET...LAKEPORT...PORT HURON AND LAKEPORT STATE PARK BY 550 PM EDT TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4306 8287 4289 8288 4289 8233 4317 8250 $$ RBP
000 WWUS53 KDTX 142159 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 558 PM EDT TUE JUN 14 2005 MIC147-142215- /O.CON.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/ ST. CLAIR MI- 558 PM EDT TUE JUN 14 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR ST. CLAIR COUNTY... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LAKEPORT...OR ABOUT 8 MILES NORTHWEST OF PORT HURON...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL EXIT ST. CLAIR COUNTY BY 610 PM EDT. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4318 8267 4299 8258 4299 8241 4317 8250 $$ /
000 WWUS53 KDTX 142209 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 609 PM EDT TUE JUN 14 2005 MIC147-142219- /O.CAN.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/ ST. CLAIR MI- 609 PM EDT TUE JUN 14 2005 ...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. THUS THE WARNING HAS BEEN CANCELLED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TELEVISION...OR CABLE TELEVISION FOR THE LATEST UPDATES. LAT...LON 4318 8267 4299 8258 4299 8241 4317 8250 $$ RBP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 14, 3:30 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 330 PM EDT TUE JUN 14 2005 .SHORT TERM...TONIGHT AND WEDNESDAY POTENT SHORT WAVE AND SEVERE CONVECTION WILL DOMINATE THE IMMEDIATE SHORT TERM. IMPRESSIVE 500MB JET OF 60KTS WAS NOSING INTO THE LOWER HALF OF THE STATE WITH SURFACE BASED CAPES CLIMBING OVER 2000 J/KG. WINDS ARE STILL SLIGHTLY BACKED ALONG THE NEARSHORE AND HOURLY SPC MESOSCALE ANALYSIS SHOWS HIGHER EHI VALUES ACROSS THOSE VICINITIES. THUS, A SLIGHT TORNADO RISK EXISTS WITHIN INDIVIDUAL CELLS. FROPA WILL OCCUR RIGHT AROUND 00Z WITH PLENTY OF BKN STRATUS UPSTREAM. DEWPOINTS WILL DROP BACK TO AROUND 60 AS SURFACE LOW TRACKS ACROSS THE STRAIGHTS. SECONDARY TROF /COLD FRONT/ IS SET TO MOVE ACROSS THE STATE ON WEDNESDAY ACCOMPANIED BY SHORT WAVE ALOFT. WITH SHARP TROF, INCREASING LOW LEVEL CONVERGENCE AND GIVEN UPSTREAM RADAR MOSAICS, WE WILL GO WITH SCATTERED SHOWERS ACROSS THE ENTIRE REGION. SHOWERS MAY BE A LITTLE MORE CONCENTRATED ACROSS THE THUMB AND ADJACENT LAKE HURON COUNTIES WITH DEEPER LAYER MOISTURE EXPECTED. TEMPERATURES WILL SEEM QUITE CHILLY, WHEN COMPARED TO THE PAST WEEK, WITH HIGHS GENERALLY IN THE MID-UPPER 60S. WITH INCREASING GRADIENT AND BUFKIT MOMENTUM XFER ALGORITHM, IT WILL BE A BIT ON THE BREEZY SIDE WITH SOME GUSTS TO NEAR 30 MPH POSSIBLE. && .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY MODELS TODAY SHOW GOOD CONSENSUS AT 500 MB...DEPICTING SECOND LOW/TROUGH PIVOTING SOUTHWARD ACROSS FORECAST AREA THURSDAY AND THURSDAY NIGHT. AT THE SURFACE...ENHANCED CYCLONIC CURVATURE/CONVERGENCE BY THURSDAY AS LOW ALOFT COMES SOUTHWARD. 850 TO 500 MB RELATIVE HUMIDITY ON THE DECREASE WEDNESDAY NIGHT BEFORE INCREASING AGAIN THURSDAY...THEN MOISTURE PEELING ON OUT FRIDAY. 925 MB MOISTURE MODEST TO GOOD INTO FRIDAY. LOW TO MID LEVEL OMEGA LIFT MODEST THURSDAY INTO THURSDAY NIGHT... OTHERWISE LITTLE OR NONE THROUGH FRIDAY. 850 TO 500 MB QVECTOR CONVERGENCE VERY MODEST DEVELOPING BY THURSDAY AND CONTINUING INTO THURSDAY NIGHT. 12Z GFS/NAM RUNS DEPICT MODEST INSTABILITY THURSDAY...IN TERMS OF LIFTED INDICES/CAPES...TO SUPPORT AT LEAST ISOLATED THUNDERSTORM MENTION. ALL IN ALL...A SIGNIFICANT TREND TO COOLER AND DRIER/LESS HUMID WEATHER INTO FRIDAY...AS 850 MB TEMPERATURES FALL THROUGH THE SINGLE DIGITS. NOT MUCH CHANGE FROM EARLIER PRECIPITATION FORECASTS...ALTHOUGH WILL GO JUST SLIGHT CHANCE OF LIGHT SHOWERS WEDNESDAY NIGHT WITH AREA BASICALLY BETWEEN UPPER LOWS/TROUGHS AND CONDITIONS RATHER STABLE. MODELS IN THE MEDIUM RANGE SHOW MID LEVEL LOW FINALLY PULLING EAST/SOUTHEAST FRIDAY...REASONABLY GOOD MODEL CONSENSUS FOR SOUTHEAST MI AREA...FOLLOWED BY RIDGING/RISING HEIGHTS CARRYING RIGHT ON THROUGH EARLY NEXT WEEK. CANADIAN GLOBAL WAS CONSIDERABLY MORE RELUCTANT TO MOVE SYSTEM OUT OF THE EASTERN LAKES REGION. AT THE SURFACE...BROAD CYCLONIC FLOW PROLONGED BY INFLUENCE OF UPPER LEVEL LOW/TROUGH INTO FRIDAY...THEN HIGH PRESSURE GRADUALLY BUILDS IN FROM THE WEST AND NORTHWEST. EXPECT TO SEE INCREASING RETURN FLOW TRYING TO SET UP BY TUESDAY. WILL THUS BOOST MAXIMUM TEMPERATURES FOR MONDAY AND TUESDAY ABOVE THOSE OF MEX GUIDANCE. OTHERWISE NOT MANY CHANGES...DRY FROM FRIDAY THROUGH TUESDAY PERIOD. && .AVIATION...ISSUED 131 PM EDT TUE TIMING FOR THE LINE OF CONVECTION WILL BE THE MAIN ISSUE AS CURRENT VWP SUGGESTS WE WILL BE ABLE TO TAP INTO 40KTS WITH STORM PASSAGE. BEST THOUGHTS ARE BETWEEN 19-23Z FOR THE SEVERE CONVECTION, TO BE FOLLOWED BY MVFR CEILINGS TONIGHT AND SOME SHOWERS TOWARD DAYBREAK. ACROSS THE NORTHERN TAF SITES, BASED ON UPSTREAM CONDITIONS, WE COULD EXPERIENCE MARGINAL IFR CEILINGS AS THE UPPER LOW TRANSVERSES EAST AND COLD ADVECTION COMMENCES ACROSS THE NORTHERN COUNTIES FIRST. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM. LAKE HURON...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM. LAKE ST CLAIR...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM. MI WATERS OF LAKE ERIE...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM. && AVIATION...SHULER SHORT TERM...BGM LONG TERM...DWD
Hazardous weather outlook, Jun 14, 4:28 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 428 PM EDT TUE JUN 14 2005 CORRECTED MARINE PORTION TO ADD SMALL CRAFT ADVISORY CONDITIONS MIZ047>049-053>055-060>063-068>070-075-076-082-083-150915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 428 PM EDT TUE JUN 14 2005 ...SEVERE THUNDERSTORM WATCH #481 REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOWER MICHIGAN UNTIL 7 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 75 MPH AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. ACROSS THE THUMB AND ADJACENT LAKE HURON LOCATIONS...THE POSSIBILITY FOR A TORNADO EXISTS. THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH. A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO TRIGGER STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-150915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 428 PM EDT TUE JUN 14 2005 ...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE UNTIL 7 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 KNOTS AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH. A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO TRIGGER STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND AGAIN THURSDAY OVER OUTER SAGINAW BAY AND THE LAKE HURON NEARSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. DWD
In the hours before
Local storm report, Jun 14, 4:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
439 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG FRANKENMUTH 43.33N 83.74W
06/14/2005 SAGINAW MI LAW ENFORCEMENT
COUNTY DISPATCH RECEIVED NUMEROUS REPORTS OF DAMAGE IN
FRANKENMUTH. SEVERAL TREES DOWN. WIRES DOWN. SHED BLOWN
OVER. W TUSCOLA ST 700 BLOCK...AND 7500 BLOCK ON E CURTIS
RD.
&&
SHULERLocal storm report, Jun 14, 4:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 N CASS CITY 43.62N 83.18W
06/14/2005 TUSCOLA MI TRAINED SPOTTER
8 INCH BRANCH DOWN IN CASS CITY. RAINFALL TOTAL OF 1.5
INCHES IN 30 MINUTES.
&&
SHULERLocal storm report, Jun 14, 4:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
447 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG CARO 43.49N 83.40W
06/14/2005 TUSCOLA MI TRAINED SPOTTER
TREE BRANCHES 3 TO 4 INCHES IN DIAMETER DOWN IN CARO.
&&
SHULERLocal storm report, Jun 14, 4:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
456 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL MOUNT MORRIS 43.12N 83.70W
06/14/2005 0.75 INCH GENESEE MI TRAINED SPOTTER
PENNY HAIL. WINDS ESTIMATED AT 50 TO 60 MPH. STORM TOTAL
RAINFALL OF 1 INCH.
&&
SHULERLocal storm report, Jun 14, 5:12 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
512 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 6 WNW SAGINAW 43.45N 84.06W
06/14/2005 SAGINAW MI TRAINED SPOTTER
LARGE TREES DOWN AT MILLER AND RIVER ROADS IN THOMAS
TOWNSHIP.
0405 PM TSTM WND DMG 3 E AUBURN 43.60N 84.02W
06/14/2005 BAY MI EMERGENCY MNGR
LARGE TREE DOWN OVER ROAD IN MONITOR TOWNSHIP. POWERLINES
REPORTED DOWN ALL OVER THE COUNTY BY CENTRAL DISPATCH.
0457 PM TSTM WND GST SHELBY TOWNSHIP 42.67N 83.03W
06/14/2005 62 MPH MACOMB MI TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED WIND GUSTS TO 65 MPH BETWEEN 21
AND 22 MILE ROAD.
&&
SHULERLocal storm report, Jun 14, 5:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
526 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HOWELL 42.61N 83.94W
06/14/2005 LIVINGSTON MI TRAINED SPOTTER
TREE UPROOTED AND POWER LINE DOWN...GRAND RIVER AVE AND
ITSELL ST.
0435 PM TSTM WND DMG HOLLY 42.80N 83.62W
06/14/2005 OAKLAND MI TRAINED SPOTTER
TREE LIMB 3 INCHES IN DIAMETER DOWN IN HOLLY NEAR GRANGE
HALL RD AND MAIN ST.
0440 PM TSTM WND DMG 2 W DAVISBURG 42.75N 83.58W
06/14/2005 OAKLAND MI NWS EMPLOYEE
SEVERAL LARGE TREE LIMBS OVER 4 INCHES IN DIAMETER DOWN.
0500 PM TSTM WND DMG STERLING HEIGHTS 42.58N 83.03W
06/14/2005 MACOMB MI TRAINED SPOTTER
LAWN PATIO SWING BLOWN OVER ABOUT 10 FEET OFF OF A PATIO.
TREE BRANCHES 2 TO 4 INCHES IN DIAMETER DOWN. SHINGLES
WERE BLOWN OFF ROOF OF HOUSE.
&&
SHULERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 55 min |
| Jun 14, 2:52 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 30 min |
| Jun 14, 3:04 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 70 min |
| Jun 14, 3:26 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 50 min |
| Jun 14, 3:39 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 62 min |
| Jun 14, 3:45 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 14, 3:45 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 37 min |
| Jun 14, 3:48 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 51 min |
| Jun 14, 3:51 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 62 min |
| Jun 14, 3:53 PM EDT | Special Marine Warning | DTX | 67 min | |
| Jun 14, 3:57 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 60 min |
| Jun 14, 4:10 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 38 min |
| Jun 14, 4:25 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 64 min |
| Jun 14, 4:43 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 47 min |
| Jun 14, 4:45 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 57 min |
| Jun 14, 5:01 PM EDT | Special Marine Warning | DTX | 89 min | |
| Jun 14, 5:02 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 68 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.